# SDR CA140115003

- Difficulty date: January 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 232 hours
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 215T6301066
- Condition: Failed
- Location: Engine Oil
- Part time: 420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION OF AIRCRAFT, MAINTENANCE DISCOVERED THAT PN 215T63010-66 OIL LINE OF THE OIL REPLENISHMENT SYS LOCATED ON THE LT AND RT ENGINES WAS CHAFING AND WORN.  THE TITANIUM ANGLE PN 87140552-101 OF THE LOWER ENGINE COWLINGS IS STRIKING THE OIL LINE WHEN THE COWLING WAS CLOSED.  BOTH THE OIL LINE AND THE TITANIUM ANGLES HAVE CHAFING MARKS.  AIRFRAME TIME AND ENGINE TIME 420.2 HOURS, CYCLES 210. MFG HAS BEEN ASKED TO SUPPLY A REPAIR EO FOR CORRECTIVE ACTION TO THIS PROBLEM.
